Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 1(451), Pages 199–200 (Mi umn9898)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On conditions for an operator to be in the class $\mathscr{S}_{p}$

A. S. Holevo

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/rm9898

Full text: PDF file (336 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:1, 193–195

Bibliographic databases:

MSC: 47B10
Received: 05.12.2019

Citation: A. S. Holevo, “On conditions for an operator to be in the class $\mathscr{S}_{p}$”, Uspekhi Mat. Nauk, 75:1(451) (2020), 199–200; Russian Math. Surveys, 75:1 (2020), 193–195

Citation in format AMSBIB
\Bibitem{Hol20}
\by A.~S.~Holevo
\paper On conditions for an operator to be in the class~$\mathscr{S}_{p}$
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 1(451)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn9898}
\crossref{https://doi.org/10.4213/rm9898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4070024}
\elib{https://elibrary.ru/item.asp?id=43287832}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 1
\pages 193--195
\crossref{https://doi.org/10.1070/RM9898}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000613182300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084997643}


Linking options:
  • http://mi.mathnet.ru/eng/umn9898
  • https://doi.org/10.4213/rm9898
  • http://mi.mathnet.ru/eng/umn/v75/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. W. Weis, M. E. Shirokov, “Extreme points of the set of quantum states with bounded energy”, Russian Math. Surveys, 76:1 (2021), 190–192  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:250
    References:19
    First page:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021